# SDR SWIA200414090

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 3,835 hours, 3,528 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2160
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEELS STIFF.  REMOVED AND REPLACED LT ELEVATOR PITCH FEEL LINEAR ACTUATOR IAW AMM 27-31-00.  OPERATIONAL CHECK GOOD.  P/N DL2428M4, S/N ON 2437, S/N OFF 2160.
